# SDR CA990510023

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6009230165
- Condition: Failed
- Location: Horizontal Stab
- Part time: 7,766 hours
- Component: Lucas
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UNIT UPGRADED TO PART C OF SB A600-0645.   AFTER 20 HOURS, NR 1 CHANNEL CIRCUIT BREAKER TRIPPED TWICE.   RETURNED TO CANADAIR.
